# SDR SWIA202164125

- Difficulty date: November 29, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME FS295.00 STGR21L-STGR23L CORRODED. (MARKED)   (C CHECK RO 02-03-22)   REMOVED AND REPLACED FRAME SECTOR AT FS 295.00 BETWEEN STR 18L TO STR 24L IAW REO 670-53-21-2204 REV -- DATED 2021-12-22. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD, SEE CONTINUATION CARD FOR DETAILS. / COMPLIED WITH ALL STEPS OF REO 670-53-21-2204 REV -- DATED 2021-12-22
